# SDR SWAA043539

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 52,163 hours, 48,326 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 654476118
- Part serial: 5283A
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  A HYDRAULIC SYSTEM FAILURE AND FLUID LOSS IN FLIGHT.  REMOVED AND REPLACED LT ELEVATOR PCU PER MM.
